View Single Post
Old 11-24-2012, 05:48 PM   #1
Seekingpeace12 Seekingpeace12 is offline
Senior Member
(male)
 
Join Date: Jun 2012
Location: Chicago, Illinois, usa
Posts: 183
Seekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB User
Is my ears thumping a clogged artery, HBP, or my beta blocker medicine?

I am on BB Bystolic (Nebivolol) and twice in the last week I have had something very strange happen that I am hoping you can help me figure out what it is. I walked at a brisk pace for about a quarter mile to get to a meeting that I was late for which made me very tired. About an hour later, my left ear started to thump as if there was a membrane in it that someone was pinging on. My pulse was not rapid so I donít think it was that. I had no way to check my BP at the time but I have a hunch that my BP was pretty high because I felt dizzy, very tired, my anxiety was very high and I started to panic. I had to take a Xanax that I carry for emergencies. About a week later, I stopped at a national fast food restaurant for a croissant breakfast sandwich which I never bought before. About 20 minutes after having eaten the sandwich, my ear started to do the same thing. I checked online and found that the sandwich has 1325mg of salt in it. Is it possible that so much salt in one food affected by blood pressure so much so quickly? I tried getting up and felt like I was going to faint which gave me a panic attack. I had to take a Xanax to feel better. Have any of you had this happen to you?

 
Reply With Quote